@article{(Open Science Index):https://publications.waset.org/pdf/423,
	  title     = {On the Integer Solutions of the Pell Equation x2 - dy2 = 2t},
	  author    = {Ahmet Tekcan and  Betül Gezer and  Osman Bizim},
	  country	= {},
	  institution	= {},
	  abstract     = {Let k ≥ 1 and t ≥ 0 be two integers and let d = k2 + k be a positive non-square integer. In this paper, we consider the integer solutions of Pell equation x2 - dy2 = 2t. Further we derive a recurrence relation on the solutions of this equation.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {1},
	  number    = {1},
	  year      = {2007},
	  pages     = {104 - 108},
	  ee        = {https://publications.waset.org/pdf/423},
	  url   	= {https://publications.waset.org/vol/1},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 1, 2007},
	}